# SDR DALA2017041202967

- Difficulty date: April 11, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 57,800 hours, 21,548 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bustle
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT DOOR WILL NOT ARM WHEN CLOSED. FOUND BUSTLE NOT SECURE ON AFT RT DOOR RESECURED BUSTLE A/C OK FOR SVC.
